# SDR R61A2018062500724

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086150001
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN FLOOR SUPPORT,  FRAMES 89 TO 90,  RBL 10 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-08, AND 51-27-02.
